posted on Apr, 14 2013 @ 04:55 PM
reply to post by WickedOne
Really? I guess you need a little more information on the subject. This is NOT propaganda, it is the truth.
The Citizens Commission on Human Rights
's website has a very
educational video for your veiwing pleasure... to wit:
Psychiatrists claim a history of great advances in the area of psychotropic drugs. ...
Sigmund Freud’s early drug marketing efforts helped create a major coc aine epidemic throughout Europe. ...
... taggering details of side effects such as violence and suicide could no longer be ignored—with an estimated 3.9 million adverse events on Prozac
Very worthwhile site to visit. They have some links
to other very relevant stories like
Real Disease vs Mental Disorder
has an article about psychotropic drugs and Veterans.
"Psychotropic drugs often intensify the veterans' suffering and isolation," ...
... “the greatest concern is the suspicion of the over-prescription of antipsychotic medications for PTSD.” ...
"There are many effective and nonpathologizing solutions to the epidemic problems destroying our war veterans. All of us - including the military,
the VA, and mental-health professionals - must stop automatically labeling war veterans 'mentally ill.' Being shaken to the core by war is a deeply
human reaction. Calling it mental disorder alienates veterans from themselves and their communities and causes moral anguish. It blinds civilians to
veterans' pain and cuts civilians off from their common humanity with those who have gone to war.
That last quote says it all for me, if they're over-medicating veterans for normal human responses, why is it so impossible to think they do it to
RTE News Ireland
has seen a steady rise in
psychotropic use for the elderly entering homes...
There is ongoing international concern that the medication is sometimes used as a form of chemical restraint for older people, especially those
resident in nursing homes.
Even ABC News
has an article reflecting a
investivation they did on the subject. Their findings are not surprising in lieu of OP's video...
In addition to tremors, muscle spasms and restlessness, antipsychotics can cause tardive dyskinesia, a permanent and irreversible condition where a
person has involuntary movements of the tongue, lip, mouth, and arms and legs. While less common with newer antipsychotics, each year 5 percent of
people on antipsychotics will develop tardive dyskinesia, according to the National Institute of Mental Health. Many experts are also concerned about
the prolonged use of antipsychotics in children, given there are very limited long-term safety studies for their use in children.
ABC's report goes on to list a comprehensive amount of medications and their side effects. They note that medications are just one way to treat
Trends in the Prescribing of Psychotropic Medications to Preschoolers
is a paper
published all the way back in the year 2000. This report concluded that:
In all 3 data sources, psychotropic medications prescribed for preschoolers increased dramatically between 1991 and 1995. The predominance of
medications with off-label (unlabeled) indications calls for prospective community-based, multidimensional outcome studies.
There are so many more sources that have nothing to do with the church you mentioned. How can you dismiss the OP as propaganda when it seems that
everyone else can see the problem but you? Mainstream media, scholarly articles, grass roots movements, angry parents... the list is virtually
endless. It is not hard to use a search engine and obtain results for further reading on the validity of this trend.
What I find most disturbing is that this is not a new trend! The paper I referred to above is from 13 years ago! What will it take for people to
realize that the only conspiracy here is only exactly what is stated in the OP?
It's past time we stop this madness!